# SDR USAA2011081700005

- Difficulty date: August 16, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 9,671 hours, 2,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED COVER PLATE FROM SEAT 10C IS BROKEN OFF.  MAINTENANCE RE-ATTACHED RED COVER PLATE FOR EMERGENCY LIGHT AT 10C.
